# SDR IPXA2022030279609

- Difficulty date: January 24, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 52,869 hours, 8,566 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Web
- Part number: 65B382583
- Condition: None
- Location: R/H Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:D2CRACK ON WEB ON R/H WING TRAILING EDGE BEAM NEAR WBL 429.474.REPAIR I.A.W BOEING SR:4-5324013971 AND UPS EO B747-5740-82972-A
